# SDR TSAA20160904020

- Difficulty date: September 4, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737-300
- Aircraft serial: 25606
- Aircraft time: 39,024 hours, 40,426 cycles
- Engine: Cfmint CFM563C1
- Engine time: 37,356 hours, 38,562 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: O-Ring
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOD FOUND IN FWD SUMP LUBE UNIT DURING ROUTINE CHECK.  O-RING MATERIAL IN CENTER CHIP DETECTOR AND NUT FOUND STUCK IN FWD SUMP OIL PORT. REMOVED AND REPLACED NR 1 ENGINE. OPS CHECKED GOOD IAW AMM 71-00-02.
